# SDR SIMA2018041160009

- Difficulty date: April 13, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- Aircraft time: 32,120 hours, 27,898 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT EMERGENCY EXTERIOR LIGHT INOPERATIVE.  REMOVED AND REPLACED THE LIGHT IAW AMM 33-50-10. OPS CHECKED GOOD IAW 33-50-00.
